# SDR UPS02438347

- Difficulty date: April 22, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1241 RBL 76 CANT PRESSURE DECK FOUND CORRODED.  BLEND OUT CORROSION DEPTH 0.015, WIDTH 4", LENGTH 6".  THE BONDED DOUBLER REPAIRED AS PER HAECO RS R-53-48-34796.  THIS REPAIR IS CONSIDERED TIME-LIMITED TO 24 MONTHS UNTIL AN IMPROVED DRAINAGE MOD SHOULD BE PERFORMED IAW BOEING SB 747-51A2054 REV 1 AS PER UPS EO B747-5310-16853-A.
